# SDR QXEA9801292

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038441
- Condition: Inoperative
- Location: Cabin
- Component: Dhav, 82410191011
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EGRESS LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY (S/N 0049) AND POWER SUPPLY OPERATIONAL CHECK GOOD.
